RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 10  


Review articles
Small-parameter methods and their application
A. N. Tikhonov
1659
The method of boundary layer functions
A. B. Vasil'eva, V. F. Butuzov
1662
Tikhonov's theorem on passage to the limit and the regularization method
S. A. Lomov
1669
Investigation of invariant toroidal manifolds of dynamical systems, and questions of automation of methods for investigating differential equations
Yu. A. Mitropol'skii, V. L. Kulik, A. I. Skrypnyk
1679

Ordinary Differential Equations
The theory of singular perturbations and some optimal control problems
M. G. Dmitriev
1693
Asymptotic behavior of the solutions of certain classes of differential equations with a small parameter multiplying the derivatives in the case of a change in the stability of a stationary point in the plane of “rapid motions”
S. Karimov
1698
Boundary value problems with initial jumps
K. A. Kasymov
1701
Optimization of the hunting process
S. A. Kashchenko
1706
A bifurcation theorem in the theory of self-oscillations of distributed systems
Yu. S. Kolesov
1709
The averaging method in control problems
V. A. Plotnikov
1713
Convergence in $L^2$ of solutions of systems with a small matrix multiplying the derivative
V. P. Skripnik
1717
Integral manifolds of singularly perturbed systems and some of their applications
V. V. Strygin, V. A. Sobolev, E. Ya. Gorelova, È. M. Fridman
1723
Some problems of the theory of singularly perturbed equations
A. N. Filatov
1726
A generalization of Lyapunov's second method and an investigation of the stability of applied problems
M. M. Khapaev
1730
A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative
G. I. Shishkin
1734

Partial Differential Equations
Analytic and computational aspects of a block representation of operators in linear equations
Yu. P. Boglaev
1743
A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions
V. F. Butuzov, A. V. Nesterov
1751
Periodic solutions of singularly perturbed equations of parabolic type
A. B. Vasil'eva, V. T. Volkov
1755
Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions
A. M. Il'in
1760
Soliton-like asymptotics of internal waves in a stratified fluid with small dispersion
V. P. Maslov, G. A. Omel'yanov
1766
Breaking of waves for the Whitham equation with singular kernel. II
P. I. Naumkin, I. A. Shishmarev
1775
The boundary effect and the buckling of thin plates on a nonlinearly elastic base
L. S. Srubshchik
1790
Asymptotic expansions of solutions of a parabolic equation with a small parameter
V. G. Sushko
1794
Some singularly perturbed problems of gas dynamics and physical kinetics
V. A. Tupchiev
1798

Short Communications
Numerical methods for solving singularly perturbed problems
Yu. P. Boglaev
1804
The Cauchy problem for a spatially inhomogeneous equation of coagulation taking diffusion into account
A. V. Burobin
1806
Asymptotic solution of a problem on the motion of a rigid body in a magnetic field
A. I. Kobrin
1808
A new approach to the investigation of linear singularly perturbed problems in the presence of identically multiple and imaginary points of the spectrum
Yu. A. Konyaev
1811
Singularly perturbed linear differential equations in a Banach space
S. G. Krein
1814
The Whitham equation with a singular kernel and small interaction
P. I. Naumkin, I. A. Shishmarev
1818
Asymptotic solution of a problem of modeling heat and mass exchange in interpenetrating media
N. N. Nefedov
1819
Construction of asymptotic solutions of singularly perturbed linear systems
I. I. Starun
1822
Asymptotics of solutions of the Cauchy problem for a singularly perturbed system
I. N. Shchitov
1823
Some problems in the theory of partial differential equations containing a small parameter multiplying the highest derivatives
M. G. Dzhavadov, M. M. Sabzaliev
1826

Chronicle
Коллоквиум по качественной теории дифференциальных уравнений (27–31 августа 1984 г., Сегед, Венгрия)
A. A. Martynyuk, V. V. Rumyantsev
1829
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020